Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7654
Title: Kerr-like neutrino-gravitational solutions
Authors: Lun, AWC
Keywords: Neutrino-gravitational solutions
Issue Date: Aug-1980
Publisher: American Institute of Physics
Source: Journal of mathematical physics, Aug. 1980, v. 21, no. 8, p. 2257-2260 How to cite?
Journal: Journal of mathematical physics 
Abstract: Two distinct stationary axisymmetric Kerr‐like neutrino‐gravitational space–times are presented. They reduce to the Kerr solution when the neutrino field vanishes. In addition, the first solution possesses physical line singularities along the axis of symmetry; whereas the second solution is asymptotically flat and its locally bounded Riemann tensor is discontinuous at the equatorial plane. Both metrics are of Petrov type II and their neutrino fields belong to type [2N‐2S]₍₂₋₁₎ in the Plebański classification.
URI: http://hdl.handle.net/10397/7654
ISSN: 0022-2488 (print)
1089-7658 (online)
DOI: 10.1063/1.524662
Rights: © 1980 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Anthony W.C. Lun, J. Math. Phys., 21, 2257 (1980) and may be found at http://link.aip.org/link/?jmp/21/2257
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Lun_kerr_like_neutrino.pdf382.61 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 20, 2017

Page view(s)

134
Last Week
0
Last month
Checked on Aug 20, 2017

Download(s)

37
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.